Fast Interval Matrix Multiplication

K. Ozaki, T. Ogita, S. Oishi

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)44-45
JournalApplied Mathematics International Conference 2010 & The Sixth East Asia SIAM Conference
Publication statusPublished - 2010 Jun 23

Cite this

Fast Interval Matrix Multiplication. / Ozaki, K.; Ogita, T.; Oishi, S.

In: Applied Mathematics International Conference 2010 & The Sixth East Asia SIAM Conference, 23.06.2010, p. 44-45.

Research output: Contribution to journalArticle

@article{32008f2593b3485d876a469018b51f31,
title = "Fast Interval Matrix Multiplication",
author = "K. Ozaki and T. Ogita and S. Oishi",
year = "2010",
month = "6",
day = "23",
language = "English",
pages = "44--45",
journal = "Applied Mathematics International Conference 2010 & The Sixth East Asia SIAM Conference",

}

TY - JOUR

T1 - Fast Interval Matrix Multiplication

AU - Ozaki, K.

AU - Ogita, T.

AU - Oishi, S.

PY - 2010/6/23

Y1 - 2010/6/23

M3 - Article

SP - 44

EP - 45

JO - Applied Mathematics International Conference 2010 & The Sixth East Asia SIAM Conference

JF - Applied Mathematics International Conference 2010 & The Sixth East Asia SIAM Conference

ER -